# SDR SWAA990596

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR, AFT DOOR FRAME CRACKED IN TWO LOCATIONS; 3RD AND 4TH FRAME CUT OUTS. REPLACED DOOR ASSY PER MM.
